# SDR USAASB96168

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS2951224
- Condition: Leaking
- Location: Ctr Fuel Tank
- Stage of operation: CR
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 278 - CREW REPORTED A STRONG FUEL ODOR IN FORWARD CABIN WITH RECIRCULATION FAN ON, REGARDLESS OF PACK POSITION.  WITH FAN OFF, ODOR DISSIPATED.  MAINTENANCE FOUND CENTER TANK AFT FITTING (FROM AUX TANK) LEAKING.  REPLACED O-RINGS AT CENTER TANK AFT FITTING.  LEAK CHECK GOOD.  (M)
